Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes extreme fatigue after taking Epidural steroid injection?

I had first of a course three steroid spinal injection 4 days ago. I am experiencing extreme fatigue-much like being on chemo- and cannot find any references to this in side effects. Would like some idea id this is temporary. Pain went from 9 to a one
Thu, 28 Jan 2016
Report Abuse
General & Family Physician 's  Response
Hi.

Yes the fatigue is due to the steroids and I would recommend a more detailed discussion with your prescribing doctor. Also there are a few other side effects like weight gain, changes in skin, etc.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes extreme fatigue after taking Epidural steroid injection?

Hi. Yes the fatigue is due to the steroids and I would recommend a more detailed discussion with your prescribing doctor. Also there are a few other side effects like weight gain, changes in skin, etc. Best wishes.